# SDR AALA20061124

- Difficulty date: November 28, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH FIRST ATTEMPT AT GEAR EXTENSION RESULTED IN ALL THREE RED LIGHTS ILLUMINATING AND GEAR DOOR OPEN LIGHT ILLUMINATED.  SECOND ATTEMPT SAME RESULT.  PUMPS ON GOOD FLUID AND PRESSURE.  EMERGENCY EXTENSION CHECKLIST STARTED.  GEAR SHOWED ALL SAFE INDICATIONS.  LANDED STL WITHOUT INCIDENT.  REPLACED THE LANDING GEAR LEVER SWITCH 51 89.  SYSTEM GROUND CHECKED NORMAL OPERATION.
